MathSciNet Relay Station
MathSciNet bibliographic data
MR1344207 (97a:54047) 54H25 (54F15 55M20 57N05)
Hagopian, Charles L. The fixed-point property for simply connected plane continua. Trans. Amer. Math. Soc. 348 (1996), no. 11, 4525–4548.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement